# SDR QMLDMG1472

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,700 hours, 55,591 cycles
- Engine: Lyc LTS101*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1172212217
- Condition: Cracked
- Location: Tailcone
- Part time: 13,700 hours, 55,591 cycles
- Component: Tail Cone
- Component part number: 1172210601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE TAIL CONE AREA FOUND THE AFT DOUBLER FRAME AT STA 6135 CRACKED.  CONSULTED MFG AND ARE AWAITING A REPAIR SCHEME.
